# SDR UIEA2020072291572

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 84,271 hours, 15,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 02120086245
- Condition: Loose
- Location: Decent Device
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D DESCENT HARNESS STORAGE BOX HOOK AND LOOP LOOSE FWD WALL.  REMOVED LOOSE HOOK AND LOOP CLEANED AND INSTALLED NEW HOOK AND LOOP AT U/D HARNESS STORAGE BOX PER AMM 20-3001-802-001.
